Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year

Cite Score 2016: 1.00

SCImago Journal Rank (SJR) 2016: 0.125
Source Normalized Impact per Paper (SNIP) 2016: 3.360

Mathematical Citation Quotient (MCQ) 2016: 0.34

See all formats and pricing
More options …
Volume 27, Issue 2-3 (Oct 2007)


A general cross theorem with singularities

Marek Jarnicki / Peter Pflug
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2007.27.2-3.181

We present a general cross theorem for separately holomorphic and meromorphic functions with singularities.

Keywords: Separatly holomorphic (meromorphic) function; cross; generalized cross; locally pluriregular set; pluripolar set

About the article

Received: 2006-05-23

Published Online: 2009-09-25

Published in Print: 2007-10-01

Citation Information: Analysis, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2007.27.2-3.181.

Export Citation

© Oldenbourg Wissenschaftsverlag. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in